Inertial manifolds and stabilization of nonlinear beam equations with Balakrishnan-Taylor damping

You, Yuncheng . Abstract and Applied Analysis 1996. 1 (1) :83-102

Locate this article in:

Bibtex

@article{CIS-318758,
  Author = {You, Yuncheng},
  Title = {Inertial manifolds and stabilization of nonlinear beam equations
with Balakrishnan-Taylor damping},
  Journal = {Abstract and Applied Analysis},
  Volume = {1},
  Number = {1},
  Year = {1996},
  Pages = {83--102},
  Keywords = {}
}

Similar articles